# SDR ASOA04295

- Difficulty date: April 26, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275934229
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE LOWER EMERGENCY EXIT LIGHT BY THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPINNED AND RESECURED A BROKEN WIRE ON THE LOWER EMERGENCY EXIT LIGHT BY THE PASSENGER DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
